On Waiting Time Problems Associated with Runs in Markov Dependent Trials
| Year of publication: |
1999
|
|---|---|
| Authors: | Antzoulakos, Demetrios |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 51.1999, 2, p. 323-330
|
| Publisher: |
Springer |
| Subject: | Probability mass function | probability generating function | waiting time | run | sooner and later problems | distributions of order k |
-
Distributions of patterns of two successes separated by a string of k-2 failures
Dafnis, Spiros, (2012)
-
Bivariate Fibonacci polynomials of order k with statistical applications
Inoue, Kiyoshi, (2011)
-
Start-Up Demonstration Tests Under Markov Dependence Model with Corrective Actions
Balakrishnan, N., (1997)
- More ...
-
Probability Distribution Functions of Succession Quotas in the Case of Markov Dependent Trials
Antzoulakos, Demetrios, (1997)
-
Runs rules schemes for monitoring process variability
Antzoulakos, Demetrios, (2010)
-
Start-up demonstration tests with three-level classification
Rakitzis, Athanasios, (2015)
- More ...